# SDR YENA2025051400491

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,212 hours, 1,323 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 5323908
- Part serial: 3SSAH01201
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#73, JFK-EDI. (ETOPS) ' NAC TEMP FLASHING AT 365 DEG SHUT ENG 1 DOWN PIC CALLED MCC NO RESET AFTER SECOND ENG START ADVISORY MG NAC TEMP 365 AND INCREASING ( ECAM INDICATIONS (LOWER DISPLAY) 1) NACELLE TEMPERATURE ); REMOVED AND REPLACED ENG #1 CORE TEMP SENSOR IAW AMM 75-41-11. PERFORMED EEC TEST IAW AMM 73-21-00. OPS CHECK GOOD. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. A/C OK FOR CONT SVC.
